A couple of side effects
Kumar referenced that many of his patients who had admitted they have utilized medicinal marijuana in the past went through cyclic vomiting syndrome, which is known to be a side effect of the drug. Previous studies depicted that cyclic vomiting syndrome is a side effect that happens often. Not only is it common, but the occurrence increases as more begin to try out the drug for themselves.
Another potential side effect? Kumar says, "I did see someone in the hospital with vasculitis that we believe was due to marijuana use, although it's difficult to link one to the other." This is when the blood vessels become inflamed, resulting in potential changes to blood vessel walls. When this occurs, blood flow can be restricted which damages the organs and tissues. While there is no proof this is a side effect, many want to see more evidence against the possibility before they can recommend it to their patients.